Journal article icon

Journal article

MODELING OF FORM IN THERMOTROPIC POLYMERS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rsta.1994.0082

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Materials
Role:
Author
Journal:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
348
Issue:
1686
Pages:
73-96
Publication date:
1994-07-15
DOI:
ISSN:
1364-503X
URN:
uuid:47c234a8-84e6-4631-8bf3-f43fa84650e7
Source identifiers:
17167
Local pid:
pubs:17167

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP